# SDR CALA2013073090088

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 58,858 hours, 6,820 cycles
- Engine: Pwa PW4056
- System (JASC): 3797 · Vacuum System Wiring
- Part: Connector
- Condition: Melted
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

3L VAC OUTLET BURNED DURING VACUUM OPERATION.  BACK OF CONNECTOR FOUND MELTED, CIRCUIT BREAKER PULLED AND COLORED WIRES INSULATED AND SECURED.
